# SDR DALA2021113007361

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,179 hours, 28,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 AD // AA - RH ENG DRAG FTG CLAMP UP HOLES NBR 11 TO 18 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #14 CORROSION ON SKIN BTW 11 - 1 CLOCK POSITION , SCRATCHES ON SKIN 8 - 10 CLOCK POSITION , SCRATCHES ON FITTING 1 - 3 CLOCK POSITION ; HOLE #16 GOUGE ON FITTING LOWER EDGE AT 5 CLOCK POSITION ; HOLE #17 SCRATCHES ON SKIN AT 4 CLOCK POSITION. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00246: CORROSION LEVEL 2. RH ENG DRAG FTG CLAMP UP HOLES NBR 11 TO 18 WERE REPAIRED PER ER/A 595669-14AD REV. ORIGINAL, SECTION I:(PERMANENT REPAIR) AND ETI-57-21-549 REV:9. (2032379)
